# SDR AALA201602159006

- Difficulty date: February 13, 2016
- Submitted: February 15, 2016
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 40,688 hours, 26,906 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE2463967H0323
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A, G

## Discrepancy

DIVERTED, ACFT WAS GNDED.  YELLOW HYD SYS FAILURE AT CRUISE WITH HEAVY SMOKE IN CABIN.  YELLOW SYS LO PRESS FOLLOWED BY LOW FLUID LEVEL.  CREW DEPLOYED OXYGEN MASKS, DECLARED AN EMER & DIVERTED WHERE THE ACFT LANDED SAFELY WITH NO FURTHER INCIDENT & TAXIED TO THE GATE.  FOUND HYD FLEX LINE 3096GM LEAKING IN THE AFT CARGO COMPARTMENT CEILING AREA, FWD OF THE CARGO DOOR WHICH WAS REPAIRED IAW AMM 20-23-11-00-300.  A SATISFACTORY LEAK CHECK WAS ACCOMPLISHED.
